Research Repository

The N-wave equations with PT symmetry

Gerdjikov, VS and Grahovski, GG and Ivanov, RI (2016) 'The N-wave equations with PT symmetry.' Theoretical and Mathematical Physics, 188 (3). 1305 - 1321. ISSN 0040-5779

[img]
Preview
Text
1601.01929v2.pdf - Accepted Version

Download (255kB) | Preview

Abstract

We study extensions of N-wave systems with PT symmetry and describe the types of (nonlocal) reductions leading to integrable equations invariant under the P (spatial reflection) and T (time reversal) symmetries. We derive the corresponding constraints on the fundamental analytic solutions and the scattering data. Based on examples of three-wave and four-wave systems (related to the respective algebras sl(3,C) and so(5,C)), we discuss the properties of different types of one- and two-soliton solutions. We show that the PT-symmetric three-wave equations can have regular multisoliton solutions for some specific choices of their parameters.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 19 Nov 2016 15:26
Last Modified: 06 Feb 2019 10:15
URI: http://repository.essex.ac.uk/id/eprint/18071

Actions (login required)

View Item View Item